Review: could Vitamin d cause Shoulder pain?
Summary: Shoulder pain is found among people who take Vitamin d, especially for people who are male, 40-49 old, have been taking the drug for 1 - 2 years, also take medication Synthroid, and have Hypothyroidism.
We study 2,300 people who have side effects while taking Vitamin d from FDA and social media. Among them, 10 have Shoulder pain. Find out below who they are, when they have Shoulder pain and more.
You are not alone: join a mobile support group for people who take Vitamin d and have Shoulder pain >>>
Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from 4,076 Vitamin d users)
Shoulder pain has been reported by people with arthritis, pain, high blood cholesterol, high blood pressure, osteoporosis. (latest reports from 2,535 Shoulder pain patients)
On Feb, 1, 2015: 2,300 people reported to have side effects when taking Vitamin d. Among them, 10 people (0.43%) have Shoulder Pain.
Time on Vitamin d when people have Shoulder pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Shoulder pain||0.00%||11.11%||22.22%||33.33%||33.33%||0.00%||0.00% |
Age of people who have Shoulder pain when taking Vitamin d * :
|Shoulder pain||0.00%||0.00%||0.00%||10.00%||0.00%||40.00%||20.00%||30.00% |
Severity of Shoulder pain when taking Vitamin d ** :
|least||moderate||severe||most severe |
|Shoulder pain||0.00%||80.00%||20.00%||0.00% |
How people recovered from Shoulder pain ** :
|while on the drug||after off the drug||not yet |
|Shoulder pain||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Hypothyroidism (3 people, 30.00%)
- Vitamin d decreased (3 people, 30.00%)
- Hypertension (2 people, 20.00%)
- Hypercholesterolemia (2 people, 20.00%)
- Gout (2 people, 20.00%)
Top co-used drugs for these people * :
- Synthroid (3 people, 30.00%)
- Fish oil (3 people, 30.00%)
- Zoloft (2 people, 20.00%)
- Testosterone cypionate (2 people, 20.00%)
- Timoptic (1 people, 10.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Shoulder Pain while taking Vitamin D?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin d and have Shoulder Pain
- support group for people who take Vitamin d
- support group for people who have Shoulder Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Vitamin d, Shoulder pain
You may be interested at these reviews (Write a review):
- Seizure patient was on depakote for 16 years now on keppra 1500 mg.
I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
- Melatonin reduces essential tremor of the hand
After taking Melatonin 1mg as a sleep aid for several nights, I noticed that my essential tremor of the hand was showing improvement. Within a week the tremor was almost unnoticeable, and I could print and write neatly, even when slightly stressed at work. I haven't seen this response reported anywhere else; have other people noticed this effect?
- Bone infections involving my teeth crohns and prednisone over the past 12 years
Dentist  tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
Crohns diagnosed at the age of 39. Moderate to severe.
Dentists state the problem is the use of prednisone and having Crohn.
- Cfs/fibro, migraine
A strange thing happened when I started taking the Chantix for my smoking cessation...
MY MIGRAINES AND TENSION HEADACHES WENT AWAY!!!
As horrible as they were, and as bad as I have prayed for them to go away, I did not even notice that I didn't have the excruciating headaches anymore!!
I stopped taking the chantix and the headaches gradually came back but it took me awhile to make this correlation. Once I did, I started taking the chantix again. it started working immediately... taking the migraines and neck pain away again! Now, I can take 1/2 of a pill every other day and that seems to keep the migraines away! There are side effects and I don't know if it would work for everyone but it sure worked for me!
- Latuda stoped hypoglcymia (1 response)
I have hypoglycemia and have had to be carefull of my sugar intake. Started taking Latuda and now i can eat sugar like most people do
More reviews for: Vitamin d, Shoulder pain
Comments from related studies:
From this study (12 hours ago):
Also taking Red Yeast Rice 600 mg daily. Trying to find source of leg muscles/joints suddenly ache all the time.
From this study (2 days ago):
I am taking the Lipitor to lower Cholestrol and Ramipril and baby Asprin post heart attack in 2007 to keep blood pressure low and help prevent stroke. Recently, I had stroke like symptoms, and was put on Clopidogrel. Tests for stroke were negative, but the Clopidogrel was prescribed as a prophylaxis. Shortly after starting it, I started having constipation, which I had never had to such an extent before that. I haven't seen anywhere that clopidogrel was associated with constipation, but perhaps the drug combinations is at fault. The shoulder joint pain could be just old age. I had a dislocated shoulder and torn tendons in left side about 10 years ago. I was told because of the damage, that shoulder would become arthritic, but that doesn't explain the right shoulder, which has similar symptoms.
From this study (3 days ago):
I do have Relapsing-Remitting MS. Went to doctor the other day I thought the issue in my hips, leg which is occasional in the right hip but pretty constant in the left. It is not painful- but it feels tight- and I have slight problem walking. Also having balance issues. Doctor things the hip is bursitis and not related to the MS. I think it is spasticity.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.